MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RUNTHROUGH NS; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the interventional cardiologist experienced wire perforation during a coronary procedure.Additional information was received on 21nov2023: the procedure performed was a left anterior descending (lad) percutaneous coronary intervention (pci).While shaping the run through wire, the doctor heard an audible click; however, he proceeded with the wire for the case and the result was a perforation.

Brand Name
RUNTHROUGH NS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key18190733
Report Number2243441-2023-00035
Device Sequence Number17803905
Product Code DQX
UDI-Device Identifier04987350779373
UDI-Public04987350779373
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
Report Date (Section F) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number25-1011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2023
Event Location Hospital
Date Report to Manufacturer11/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/22/2023